# SDR SWAA2021090700193

- Difficulty date: August 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 328-344 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD CABIN FLOOR @ STA 328 - STA 344 LBL 45 INTERCOSTAL FASTENER HOLE ELONGATED. (18-030) ; / [01] REMOVED INTERCOSTAL BETEWEEN FS 328-344 LBL 45 IN REF B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL IN REF B737-700 SRM 51-40-05-0G-0; [03] VERIFIED WORK PERFORMED; [04] OK TO TREAT AND PRIME HOLES; [05] TREATED AND APPLIED PRIMER AT INTERCOSTAL IN REF B737-7-- SRM 51-20-01-0G-0; [06] VERIFIED WORK PERFORMED; [07] OK TO INSTALL INTERCOSTAL; [08] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BETWEEN FS 328-344 LBL 45 IN REF B737-700 SRM 51-40-02-0G-0; [09] VERIFIED WORK PERFORMED
